# SDR SIMA20121004005

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,521 hours, 17,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670343232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C MAINTENANCE INSPECTION FOUND THE AFT LOWER FACE OF THE LEFT BULKHEAD HAS EVIDENCE OF CORROSION AT FS 280.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AFT LOWER FACE OF THE LEFT BULKHEAD IAW CRJ SRM 53-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
